Open Access
2014 Fixed Point Results for α-ψ-Contractive Mappings Including Almost Contractions and Applications
Gonca Durmaz, Gülhan Mınak, Ishak Altun
Abstr. Appl. Anal. 2014(SI22): 1-10 (2014). DOI: 10.1155/2014/869123


In the recent paper (B. Samet, C. Vetro, and P. Vetro, Fixed point theorems for α - ψ -contractive type mappings, Nonlinear Analysis. Theory, Methods and Applications, 75 (2012), 2154-2165.), the authors introduced the concept of α -admissible maps on metric spaces. Using this new concept, they presented some nice fixed point results. Also, they gave an existence theorem for integral equation to show the usability of their result. Then, many authors focused on this new concept and obtained a lot of fixed point results, which are used for existence theorems. In this paper, we not only extend some of the recent results about this direction but also generalize them. Then, we give some examples to show our results are proper extensions. Furthermore, we use our results to obtain the existence and uniqueness result for a solution of fourth order two-point boundary value problem.


Download Citation

Gonca Durmaz. Gülhan Mınak. Ishak Altun. "Fixed Point Results for α-ψ-Contractive Mappings Including Almost Contractions and Applications." Abstr. Appl. Anal. 2014 (SI22) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023226
MathSciNet: MR3246363
Digital Object Identifier: 10.1155/2014/869123

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI22 • 2014
Back to Top